Anomalous doublets of states in a Rho Tau symmetric quantum model

Citation
M. Znojil et al., Anomalous doublets of states in a Rho Tau symmetric quantum model, PHYS LETT A, 290(5-6), 2001, pp. 249-254
Citations number
51
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
PHYSICS LETTERS A
ISSN journal
0375-9601 → ACNP
Volume
290
Issue
5-6
Year of publication
2001
Pages
249 - 254
Database
ISI
SICI code
0375-9601(20011119)290:5-6<249:ADOSIA>2.0.ZU;2-G
Abstract
We complexify one of the Natanzon's exactly solvable potentials in PT symme tric manner and discover that it supports the pairs of bound states with th e same number of nodal zeros. This could indicate that the Sturm-Liouville oscillation theorem does not admit an immediate generalization. (C) 2001 El sevier Science B.V. All rights reserved.